MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/120347541201600616

Медицинская библиотека · Journal of cutaneous medicine and surgery · 2012

Erythema annulare centrifugum in a patient with crohn disease.

Samycia Michael, Salopek Thomas G

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Erythema annulare centrifugum (EAC) represents a hypersensitivity reaction to a variety of conditions, many of which have been reported in the literature.

METHODS AND

RESULTS

We report on a 38-year-old woman with a 5-year history of recurrent polycylic, arcuate, scaly, erythematous patches with central clearing on her thighs and trunk. Clinical examination and biopsy were both consistent with a diagnosis of EAC. Two years after the initial presentation, she was diagnosed with mild Crohn disease.

CONCLUSIONS

The prolonged nature of EAC in our patient and our inability to identify known associations of malignancies, including medications, connective tissue disorders, systemic disorders, and infections, led us to postulate that her EAC was related to her Crohn disease. A thorough review of the literature failed to detect any previous reports linking Crohn disease and EAC.

Для цитирования: Samycia Michael, Salopek Thomas G. Erythema annulare centrifugum in a patient with crohn disease.. Journal of cutaneous medicine and surgery. 2012. DOI: 10.1177/120347541201600616.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.